# SDR CA150701005

- Difficulty date: April 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) COMMANDED ENG SHUTDOWN DUE TO NO ENG RESPONSE DURING TEST FLIGHT FOLLOWING 80K CHECKS.  HMU WAS REPLACED & THE ACFT RETURNED TO SERVICE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
